# SDR AALA201902219009

- Difficulty date: February 17, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 2,091 hours, 219 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT ROW 15DEH INOPERABLE. MAINTENANCE REPLACED SEAT HARNESS AT 14DEH PER AMM 44-25-30 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
